MathSciNet Relay Station
MathSciNet bibliographic data
MR1355849 (96i:58165) 58G05 (58A10 58E05 58G25)
Braverman, Maxim; Farber, Michael The Novikov-Bott inequalities. C. R. Acad. Sci. Paris Sér. I Math. 321 (1995), no. 7, 897–902.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement